Proceedings of the Japan Academy

Automorphic forms and algebraic extensions of number fields

Hiroshi Saito

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 51, Number 4 (1975), 229-233.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518624

Digital Object Identifier
doi:10.3792/pja/1195518624

Mathematical Reviews number (MathSciNet)
MR0384703

Zentralblatt MATH identifier
0317.10039

Subjects
Primary: 10D15

Citation

Saito, Hiroshi. Automorphic forms and algebraic extensions of number fields. Proc. Japan Acad. 51 (1975), no. 4, 229--233. doi:10.3792/pja/1195518624. https://projecteuclid.org/euclid.pja/1195518624


Export citation

References

  • [1] R. Busam: Eine Verallgemeinerung gewissen Dimensionsformeln von Shimizu. Inv. math., 11, 110-149 (1970).
  • [2] K. Doi and H. Naganuma: On the functional equation of certain Dirichlet series. Inv. math., 9, 1-14 (1969).
  • [3] F. Hirzebruch: Hilbert modular surfaces. L'Enseigment Mathematique, 19, 183-281 (1973).
  • [4] F. Hirzebruch: Kurven auf den Hilbert Modulschflachen und Klassenzahlen relation. Classification of Algebraic Varieties and Compact Complex Manifold. Lecture Notes in Math., 412, Springer-Verlag (1974).
  • [5] H. Jacquet: Automorphic Forms on GL(2). Lecture Notes in Math., 287, Springer-Verlag (1972).
  • [6] H. Naganuma: On the coincidence of two Dirichlet series associated with cusp forms of Hecke's "Neben"-type and Hilbert modular forms over a real quadratic field. J. Math. Soc. Japan, 25, 547-555 (1973).
  • [7] H. Saito: Automorphic Forms and Algebraic Extensions of Number Fields. Lectures in Math., Department of Math., Kyoto University, 8, Kinokuniya.
  • [8] G. Shimura: On Dirichlet series and abelian varieties attached to automorphic forms. Ann. of Math., 76, 237-294 (1962).
  • [9] G. Shimura: Introduction to the arithmetic theory of automorphic functions. Publ. Math. Soc. Japan, No. 11 (1971).